Generalization of a construction of M. B. Segre

Alois Švec

Czechoslovak Mathematical Journal (1960)

  • Volume: 10, Issue: 2, page 304-308
  • ISSN: 0011-4642

How to cite


Švec, Alois. "Généralisation d'une construction de M. B. Segre." Czechoslovak Mathematical Journal 10.2 (1960): 304-308. <>.

author = {Švec, Alois},
journal = {Czechoslovak Mathematical Journal},
keywords = {differential geometry of special Lie groups},
language = {fre},
number = {2},
pages = {304-308},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Généralisation d'une construction de M. B. Segre},
url = {},
volume = {10},
year = {1960},

AU - Švec, Alois
TI - Généralisation d'une construction de M. B. Segre
JO - Czechoslovak Mathematical Journal
PY - 1960
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 10
IS - 2
SP - 304
EP - 308
LA - fre
KW - differential geometry of special Lie groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.